# SDR REXA2017011400108

- Difficulty date: January 14, 2017
- Submitted: January 26, 2017
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 18,968 hours, 18,792 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM BS 280 ANGLE CRACKED LBL 9.  REMOVED THE ANGLE. FABRICATED, AND INSTALLED A NEW ANGLE IAW SRM 51-24-21 AND 51-42-21.
